# SDR DALA2017030601838

- Difficulty date: March 4, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 75,365 hours, 9,067 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEFT PYLON INSPECTION FOUND CORROSION ON  LOWER SURFACE OF WEB AT NACELLE STATION 454.6.  REPLACED THE WEB IAW SRM 54-52.
